MathSciNet Relay Station
MathSciNet bibliographic data
MR2395474 60K35 (60J05 60K40 82C22)
Fey-den Boer, Anne; Meester, Ronald; Quant, Corrie; Redig, Frank A probabilistic approach to Zhang's sandpile model. Comm. Math. Phys. 280 (2008), no. 2, 351–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement